MathSciNet Relay Station
MathSciNet bibliographic data
MR2201749 (2006i:39026) 39A11 (39A10)
Stević, Stevo Global stability and asymptotics of some classes of rational difference equations. J. Math. Anal. Appl. 316 (2006), no. 1, 60–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement